# SDR MASA2022111000258

- Difficulty date: November 10, 2022
- Submitted: November 13, 2022
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 15,831 hours, 11,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 EMER EXIT SIGNS INOP. R2 #3 BATTERY PACK.
